MAUDE Adverse Event Report: RESPIRONICS INC. BIPAP AUTOSV ADV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS INC. BIPAP AUTOSV ADV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 960P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Sleep Dysfunction (2517); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received voluntary medwatch (mw5112823).The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The patient has alleged atelectasis, head bob, sleeping problem.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported on this device in mdr 2518422-2022-82534.This report was submitted as a duplicate report of the previously submitted report.

Brand Name
BIPAP AUTOSV ADV
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15815322
Report Number2518422-2022-94731
Device Sequence Number5850310
Product Code MNS
UDI-Device Identifier00606959031968
UDI-Public00606959031968
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number960P
Device Catalogue Number960P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown